# SDR ASAA2020102833451

- Difficulty date: October 28, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 26,972 hours, 8,616 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896305
- Part serial: 6669
- Condition: Stuck
- Location: Nr 2 Engine
- Part time: 71,557 hours, 26,254 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE START VALVE REMAINED OPEN AFTER 55% N2 CLOSED WITH START SWITCH TO OFF.  GROUNDED-YES.  AS REQUESTED, REF B737-900 WDM 80-11-11 AND  B737-900 AMM 80-11-03, VERIFIED 28VDC AT START VALVE NUMEROUS TIMES WITH ENGINE START SW TO GROUND POSITION.  NO INTERMITTENT OPERATIONS.  REMOVED AND REPLACED NR 2 ENGINE START VALVE, REF B737-900 AMM 80-11-03 AND PERFORMED A GOOD START VALVE TEST.  ACCOMPLISHED NR 2 ENGINE START, REF AMM 71-00-00.   STARTER SWITCH CUT OUT NORMALLY OCCURRED AT 56% N2.
